# SDR CALA2017123004686

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK A4 GALLEY CENTER L&R TWO LOWER EMERGENCY LIGHTT LENS FOUND MISSING. REPLACED THE  EMERGENCY LIGHT ASSY AND OP TESTED NORMAL IAW AMM 33-5 1-05-960-802, REV.81.
